MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ESBF2514C103E
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an evar procedure after the aui and limb extension were deployed and angioplasty was performed with a compliant non mdt balloon, a heli-fx endoanchoring system was then prepared as normal.The fluoroscopy imaging was adjusted to remove parallax and rotated to the 45degree oblique view as planned.The first endoanchor was delivered without incident.The surgeon then redirected the sg-64 to the opposite side of the aorta to place an endoanchor on the opposing wall of the graft.The sa-85 was loaded with the second endoanchor and advanced to the target site.When positioned, the surgeon initiated the 1st stage deployment and it was visualized that the endoanchor had made good penetration through the graft material and into the aortic wall.The surgeon then pressed the advance button to complete the anchor deployment, and it appeared the anchor was fully deployed successfully.The sa-85 was then removed, and the surgical technician attempted to load a 3rd endoanchor.However, the applier would not go into the "rever se" mode to engage a new anchor.Upon close inspection, the team realized that part of the 2nd anchor remained in the applier and had broken during deployment.Live fluoroscopy was used to verify that the broken endoanchor had penetrated the graft material and into the aortic wall.The decision was then made to proceed with the remainder of the case using an new sa-85.The case ended with no additional issues.No cause was provided.No additional clinical sequalae were provided and the patient is fine.It was confirmed that the endoleak was identified in an endurant iis stent graft esbf2514c103e / (b)(6), implanted approximately 3.5 years prior.No endoleak was observed at the end of the intervention procedure.It was confirmed that the endoleak was a type ii and that the endoanchors were used prophylactically.It was noted that the patient had persistent type ii endoleak since the index procedure.Calcification was confirmed to have been observed in the area of the anchor placement.It was reported that during the index procedure, the main body endurant iis stent graft was implanted along with the following limbs: an etlw1613c156e in the right common iliac artery, an etlew1313c82e in the right external iliac artery, and an etlw1620c124ein the left common iliac artery.An intervention was perfo rmed during which an etlw1616c82e limb was implanted in the right external iliac artery to address a type ib endoleak that occurred after the index procedure.It was reported that an aui, limb extension, and endoanchors were used prophylactically during the index procedure to rule out any possible, yet unconfirmed, type ia or type iii endoleak.No endoleak was observed at the completion of this procedure.A fem-fem bypass was also performed to address an occlusion in the right limb.Per the physician, the cause of the occlusion was tortuosity of the right external iliac artery.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported endoleak was confirmed on the cts provided; however, the exact endoleak subtype and underlying cause could not be conclusively determined.Pre-implant cts were not available for a thorough assessment of the pre-implant anatomy, and earlier post-implant cts were not available for comparison of the aneurysm and stent graft configuration over time.Endoleak interrogation via selective angiograms (i.E., injecting contrast at different levels within the aneurysm sac) was not available for a more detailed evaluation and determination of the endoleak.Due to image artifacts from multiple embolization and the limitations already mentioned, other potential sources of endoleak such as type ia and type iiib could not be assessed.Based on the presence of patent collateral vessels observed on imaging, the endoleak appears most likely to be type ii.Occlusion of the endurant iis right ipsilateral limb and limb extension was identified during analysis, while the main segment of the stent graft appeared unaffected.Although the precise cause of the occlusion is unclear, contributing factors may include extension of the distal seal into the right external iliac artery and angulation at the distal segment of the right limb stent graft.Unknown patient-related factors, such as poor distal runoff, undiagnosed coagulopathy, or a previous history of peripheral arterial disease (pad), may also have also contributed to the occlusion.Analysis of the returned cts did not reveal any obvious stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received: it was confirmed that the device associated with the type ib endoleak was etlew1313c82e, sn (b)(6).According to the physician, the type ib endoleak was a result of disease progression possibly caused by a persistent type 2 endoleak.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received it was reported that the type ib endoleak was first identified approximately 2 weeks post index procedure.The occlusion was identified around 2 years later medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23678050
Report Number9612164-2025-05919
Device Sequence Number21403381
Product Code MIH
UDI-Device Identifier00643169439986
UDI-Public(01)00643169439986(17)231027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2023
Device Catalogue NumberESBF2514C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/01/2025
01/08/2026
01/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/02/2025
01/19/2026
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age74 YR
Patient SexMale
Patient Weight87 KG